MathSciNet Relay Station
MathSciNet bibliographic data
MR511699 (80g:10053) 10K05 (10H05)
Fujii, Akio On the uniformity of the distribution of the zeros of the Riemann zeta function. J. Reine Angew. Math. 302 (1978), 167–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement